MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI SMALL RED 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI SMALL RED 6/CART 180/BOX; CLIP, IMPLANTABLE
Model Number IPN028170
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The report states that during prior to use in the clinical setting "when staff tries to take the clips using the clip applier, pieces of the plastic are attached to it and they have seen it on the surgical site".Additional information received from the customer states that they are "primarily finding on sterile field and having to break down mid procedure due to the white plastic from the mechanism that holds the clips in place prior to loading".Per the customer, there is no patient involvement as the particulates are found prior to patient use when the surgeon is ready to utilize the applier on the patient.
 
Additional Manufacturer Narrative
(b)(4).Per dhr the product horizon ti small red 6/cart 180/box lot# 73d2100953 was manufactured on 04/30/2021 a total of (b)(4) pieces.Lot was released on 05/17/2021.Dhr investigation did not show issues related to complaint.

Brand Name
HORIZON TI SMALL RED 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16868164
Report Number3003898360-2023-00776
Device Sequence Number5957890
Product Code FZP
UDI-Device Identifier34026704624752
UDI-Public34026704624752
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2026
Device Model NumberIPN028170
Device Catalogue Number001201
Device Lot Number73D2100953
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown